# SDR AALA202408122736

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 64,777 hours, 27,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GIRT BAR IS DIFFICULT TO MOVE AND HAS A TEAR IN IT. ADJUSTED FABRIC ATTACHED TO GIRT BAR AND CLEANED LOCKING MECHANISMS ON BOTH SIDES. PER M/M 25-66-00.
